Article citationsMore>>

J. Henderson and H. Wang, “Positive Solutions for Nonlinear Eigenvalue Problems,” Journal of Mathematical Analysis and Applications, Vol. 208, No. 1, 1997, pp. 252-259. http://dx.doi.org/10.1006/jmaa.1997.5334

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top